Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

My father has intermittent abdominal pain. Is this the sign to have epilepsy or worms?

My dad, 53, is diabetic and is on treatment for the same since 5yrs or so recently he had a convulsion for which the ct scan or other tests did not reveal a cause but he had intermittent abdominal pain and diarrhoea a few days before and after the incident.He took the necessary drug given- sodium valproate and is fine now. His doctor ruled out hypoglycemia as a cause and also changed his anti diabetic drug from glimepiride to saxaglipitin What could be the cause for dads seizure? Could it be intestinal worms? Can it occur again?
Asked On : Sat, 29 Jan 2011
Answers:  1 Views:  218
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
hello, as there was no abnormality in CT scan i dont think it is due to worms and as the doctor has ruled out hypoglycaemia he has to take sodium valproate for 2-3 years depending on the response to the treatment. The cause of epilepsy cannot be found out some time but as he is diabetic, hypoglycaemia should be ruled out.
was the blood sugar tested when he became unconcious and the seizure can also be hypoglycaemic seizure which does not require continuous it is very important that hypoglycaemia is ruled out.
Answered: Sat, 5 Feb 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor